Mohammad Imdad
Mohammad Imdad
Professor of Mathematics, A.M.U. Aligarh,India
Verified email at amu.ac.in - Homepage
TitleCited byYear
Remarks on some fixed point theorems satisfying implicit relations
M Imdad, S Kumar, MS Khan
Rad. Mat 11 (1), 135-143, 2002
1302002
Some common fixed point theorems on complex valued metric spaces
F Rouzkard, M Imdad
Computers & Mathematics with Applications 64 (6), 1866-1874, 2012
1222012
Coincidence and common fixed point theorems for nonlinear contractions in Menger PM spaces
M Imdad, J Ali, M Tanveer
Chaos, Solitons & Fractals 42 (5), 3121-3129, 2009
1202009
Some common fixed point theorems in fuzzy metric spaces
M Imdad, J Ali
Mathematical Communications 11 (2), 153-163, 2006
1002006
On commutativity of rings with generalized derivations
N Ur-Rehman, MA Raza, T Bano
Math. J Okayama Univ 44, 43-49, 2002
952002
FIXED POINT THEOREMS IN MENGER SPACES USING THE PROPERTY AND APPLICATIONS
M Imdad, BD Pant, S Chauhan
J. Nonlinear Anal. Optim 3 (2), 225-237, 2012
882012
Some common fixed point theorems for a family of mappings in metrically convex spaces
M Imdad, L Khan
84*2006
Jungck’s common fixed point theorem and EA property
M Imdad, J Ali
Acta Mathematica Sinica, English Series 24 (1), 87-94, 2008
832008
An implicit function implies several contraction conditions,
M Imdad, J Ali
Sarajevo J. Math 4, 269-285, 2008
762008
An implicit function implies several contraction conditions
J Ali, M Imdad
Sarajevo J. Math 4 (17), 269-285, 2008
732008
Coincidence and fixed points in symmetric spaces under strict contractions
M Imdad, J Ali, L Khan
Journal of Mathematical Analysis and Applications 320 (1), 352-360, 2006
732006
Relation-theoretic contraction principle
A Alam, M Imdad
Journal of Fixed Point Theory and Applications 17 (4), 693-702, 2015
542015
Common fixed point theorems under rational contractions in complex valued metric spaces
HK Nashine, M Imdad, M Hasan
J. Nonlinear Sci. Appl 7, 42-50, 2014
512014
A general fixed point theorem in fuzzy metric spaces via an implicit function
M Imdad, J Ali
Journal of applied mathematics & informatics 26 (3_4), 591-603, 2008
512008
A common fixed point theorem for a class of mappings
MS Khan
Indian J. Pure Appl. Math. 14 (1), 1220-1227, 1983
491983
On -Tupled Coincidence Point Results in Metric Spaces
M Imdad, AH Soliman, BS Choudhury, P Das
Journal of Operators 2013 (532867), 8 pages, 2013
482013
Fixed point theory for cyclic weak ϕ-contraction in fuzzy metric spaces
D Gopal, M Imdad, C Vetro, M Hasan
Journal of Nonlinear Analysis and Application 2012, 1-11, 2012
482012
A common fixed point theorem with a weak commutativity condition
S Sessa, MS Khan, M Imdad
Glasnik Mat 21 (41), 225-235, 1986
451986
Remarks on some recent metrical common fixed point theorems
M Imdad, J Ali, M Tanveer
Applied Mathematics Letters 24 (7), 1165-1169, 2011
442011
Some coincidence theorems for generalized nonlinear contractions in ordered metric spaces with applications
A Alam, AR Khan, M Imdad
Fixed Point Theory and Applications 2014 (1), 216, 2014
392014
The system can't perform the operation now. Try again later.
Articles 1–20